MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. E-Z CLEAN BLADE 6.5IN; E-Z CLEAN BLADE 6.5 INCH

ETHICON ENDO-SURGERY, LLC. E-Z CLEAN BLADE 6.5IN; E-Z CLEAN BLADE 6.5 INCH
Catalog Number 0014
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/1/2023.B3: exact date is unk assumed first day of the month.Photo images were received.Any additional information obtained from the photo evaluation will be included as part of the product investigation.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that it was noticed that one of the items in their order is packaged incorrectly.The outer white product box reads 0014 but the product inside the box reads 0014a.There was no procedure or patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/4/2024.Photo analysis: this is an analysis of an image submitted for evaluation.Image: the image provided by the customer shows a 0014a e-z clean blade 4.0 inch inside of 6.5-inch sterile package.Because the instrument was not returned our evaluation is limited.

Brand Name
E-Z CLEAN BLADE 6.5IN
Common Device Name
E-Z CLEAN BLADE 6.5 INCH
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo PR 00969
Manufacturer (Section G)
ETHICON ENDO SURGERY INDEPENDENCIA
chihuahua
MX  
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
PR  
3035526892
MDR Report Key18248660
Report Number3005075853-2023-08962
Device Sequence Number20504582
Product Code GEI
UDI-Device Identifier10614559100141
UDI-Public10614559100141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number0014
Device Lot NumberREMJJQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown